Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

188 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Effects from stopping taking ramipril

Premium Questions

doctor1 MD

Hi, I started Ramipril ten days ago and my stool is becoming very pale as is my urine. I am worried I may be getting a serious side effect! ...

doctor1 MD

Been off 5mg ofRamipril for 6 six weeks plus after 5 years for high blood pressurea, can this cause an increase in anxiety? ...

doctor1 MD

I take Ramipril 10 MG twice daily. I have developed pain in my leg joints, especially severe when I wake up. The pain is also present after I have sat for awhile and attempt to stand. I have take 880 mg ...

doctor1 MD

Hi. My wife, at the direction of her cardiologist was prescribed 10mg Ramipril daily. Since ... to ramipril which may alleviate this problem. ...

doctor1 MD

I am taking Ramipril and have been doing so for several years. Recently my legs have become very painful. Can you suddenly start to get a bad reaction to a drug? I do have arthritic knees but the pain ...

Public Forum Discussions

doctor1 MD

Hi there, I am 32. sSarted taking Ramipril 2 week ago for hypertension. Started with 2.5mg ... the badminton. Could this be the Ramipril pills I am taking? ...

doctor1 MD

Hi , i was put on ramipril tablets by my doctor who said that i had high blood pressue. These tablets made me realy ill and after having two weeks off work due to the side effects i went back to my ...

doctor1 MD

my mum is 85 and on 10ml ramipril for over fve years thyriod 75 mg each day, she is experiencing when eating feeling very hot, also more troubling is headache dizzness each time i move her onto ...

doctor1 MD

I have been taken off Ramipril after taking it for 2 months, the side effects of the drug are ruining my life, how long do you think it will take to get out of my system, especially the not wanting ...

doctor1 MD

I have been taking ramipril for high blood pressure of the last month. After 2 weeks of taking it my hair has started to fall out. I have stopped taking it and will be seeing my doctor next week ...

doctor1 MD

that Ramipril stops the body dealing with a cough that accompanies a cold. My Dr hadn t heard this but clearly ...

doctor1 MD

and often don’t feel comfortable with my heart rate so high. If I stop taking ramipril for two days my heart ... heart rate. Should I stop taking ramipril? ...

doctor1 MD

sure of bottom no. The medication I m on is Ramipril, Adelat, Clopidogrel,spironolactone, Terazosin ... and Ramipril. I have normal cholesterol but slightly low HDL. I also have 40% blockage of carotid artery. I can ...

doctor1 MD

-CAVA? FILTER WAS PUTIN TO STOP ANY FUTHER CLOTS. NOW IN MAY I HAD A MILD HEART ATTACK ,ONE ARTERY WAS 95 ...

doctor1 MD

positive yet I began bleeding at around the time my period was due. I was still taking ramipril ...I was put on Ramipril by my GP about 34 years ago due to my kidneys being affected by my diabetes ...

Mobile Questions and Answers

doctor1 MD

Hi, Yes, you can take them. If you are having dry coughing, then, should talk to your doctor to change therapy as ramipril might be the cause of persistent coughing. Dr.Albana

doctor1 MD

Dear patient. Greetings from health care magic!!! I am Dr Thakker and shall be answering your question. Viagra is sildenafil citrate. It can be taken with ramipril 10 mg. Viagra is contraindicated with nitrates. Ramipril is an ACE inhibitor hence safe. I hope this helps you out. If you have any more questions, please do not hesitate to write back to me. Yours sincerely, Dr Thakker.

doctor1 MD

Hi, A good question. Stop salt , take a diuretic like lasix or something , check the BP, if still high after few more readings , you may need an anxiolytic and / or additional medicines for BP>